Hermite-Hadamard type inequality for $\psi$-Riemann-Liouville fractional integrals via preinvex functions

Document Type : Research Paper

Authors

1 Department of Mathematics, Institute of Science, Banaras Hindu University, Varanasi-221005, India

2 Department of Mathematics, Statistics and Physics College of Arts and Sciences, Qatar University, P. O. Box 2713, Doha, Qatar

Abstract

The main aim of the present paper is to establish a new form of Hermite-Hadamard inequalities using left and right-sided $\psi$-Riemann-Liouville fractional integrals for preinvex functions and present two basic results of $\psi$-Riemann-Liouville fractional integral identities including the first-order derivative of a preinvex function. We derive some fractional Hermite-Hadamard inequalities with the help of these results. Further, we pointed out some applications for special means.

Keywords

[1] A. Barani, A.G. Ghazanfari and S.S. Dragomir, Hermite-Hadamard inequality for functions whose derivatives
absolute values are preinvex, J. Inequal. Appl. 2012(1) (2012) 247.
[2] A. Ben-Israel and B. Mond, What is invexity?, J. Aust. Math. Soc. Series B. Appl. Math. 28(1) (1986) 1–9.
[3] S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, Victoria
University, Australia, 2000.
[4] M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl. 80(2) (1981) 545–550.
[5] I. I¸scan, Hermite-Hadamard’s inequalities for preinvex functions via fractional integrals and related fractional
inequalities, arXiv:1204.0272 (2012).
[6] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations,
Elsevier Science Limited, 2006.
[7] K. Liu, J. Wang and D. O’Regan, On the Hermite-Hadamard type inequality for ψ-Riemann-Liouville fractional
integrals via convex functions, J. Inequal. Appl. 2019(1) (2019) 27.
[8] S.K. Mishra and N. Sharma, On strongly generalized convex functions of higher order, Math. Inequal. Appl. 22(1)
(2019) 111–121.
[9] D.S. Mitrinovi´c and I.B. Lackovi´c, Hermite and convexity, Aequ. Math. 28(3) (1985) 229–232.
[10] S.R. Mohan and S.K. Neogy, On invex sets and preinvex functions, J. Math. Anal. Appl. 189 (1995) 901–908.
[11] M.A. Noor, Hadamard integral inequalities for product of two preinvex functions, Nonl. A. Forum 14 (2009)
167–173.
[12] M.A. Noor, Hermite-Hadamard integral inequalities for log-preinvex functions, J. Math. Anal. Approx. Theory
2(2) (2007) 126–131.
[13] M.A. Noor, On Hadamard integral inequalities involving two log-preinvex functions, J. Inequal. Pure. Appl. Math.
8(3) (2007) 1–14.
[14] R. Pini, Invexity and generalized convexity, Optim. 22(4) (1991) 513–525.
[15] J. Wang and M. Feňáckan, Fractional Hermite-Hadamard Inequalities, De Gruyter, Berlin, 2018.
[16] T. Weir and B. Mond, Preinvex functions in multiple objective optimization, J. Math. Anal. Appl. 136 (1998)
29–38.
Volume 13, Issue 1
March 2022
Pages 3333-3345
  • Receive Date: 29 September 2020
  • Revise Date: 14 September 2021
  • Accept Date: 19 September 2021
  • First Publish Date: 21 January 2022